# SDR CALA2012030700169

- Difficulty date: March 7, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 43,971 hours, 14,198 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Lock Actuator
- Part number: 273A12011
- Part serial: 0236
- Condition: Malfunctioned
- Location: Nlg
- Part time: 43,970 hours, 14,198 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING AFTER T/O CHECKLIST NOSE GEAR UNSAFE (DISAGREEMENT) LIGHT ILLUMINATED.  REPLACED NOSE GEAR LOCK ACTUATOR PER AMM 32-33-21.  OPS AND LEAK CHECK NORMAL.  GEAR INDICATION NORMAL. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1400184  S/N OFF 00236 ACTUATOR, NLG, OFF 29-3233-9-9001 0236 ON 29-3233-9-9001 0312.
